# SDR CA050419010

- Difficulty date: April 15, 2005
- Submitted: June 2, 2005
- Operation: General aviation
- Make and model: Cndair CL6002C10
- Aircraft time: 123 hours
- Engine: Ge CF348C1
- System (JASC): 2420 · AC Generation System
- Part: Ground Stud
- Condition: Corroded
- Location: Tru
- Stage of operation: CR
- How discovered: 9
- Nature of condition: H
- Precautionary procedure: K

## Discrepancy

(CAN) AT 15000 FT, AN ELECTRICAL AND/OR DATA INTERRUPTION OCCURRED WHICH RESULTED IN A SIMULTANEOUS LOSS OF FLAPS & PILOT PFD & MFD TO FLICKER.  FLAPLESS LANDING COMPLETED WITHOUT FURTHER INCIDENT.  TROUBLESHOOTING REVEALED CORROSION ON GROUND STUD LOCATED IN TRU BAY, ON RADOME BULKHEAD.  DURING INVESTIGATION DISCOVERED GROUND STUD BONDING SURFACE & TORQUE VALVE HAS BEEN MODIFIED & TORQUE CHANGES WERE NOT IMPLEMENTED.  INADEQUATE BONDING SURFACE & IMPROPER TORQUE VALVE OF GROUND STUDS CONTRIBUTED TO CREATE CORROSION.  BONDING SURFACE OF TRU GROUND STUDS MAIN BATTERY GROUND STUD HAS BEEN ENLARGED AND THE TORQUE VALVE OF THE ABOVE MENTIONED GROUND STUDS INCREASED.
